# SDR ASAA2012063092445

- Difficulty date: June 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,412 hours, 5,118 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 12410
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 16,411 hours, 5,104 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, STARTING AT 15,000FT, DUCT PSI WAS 15 PSI SPLIT.  AT CRUISE, LT DUCT PSI 22 RT DUCT PSI 43, N1-91 AND 90.8, N2 - 93.8 AND 93.7.  TAT -21C, -48 SAT.  ACFT GROUNDED. ACCOMPLISHED NR 1 ENGINE BLEED AIR SYS HEALTH CHECK T/C NG-36WC-00001, NO DEFECTS NOTED.  PERFORMED LEAK CHECK OF BLEED AIR COMPONENTS IN CONJUNCTION T/C, NO DEFECTS NOTED.  REPLACED PRECOOLER VALVE SENSOR IAW MM 36-12-03 AND BLEED AIR OVERTEMP SENSOR IAW MM 36-11-05, LEAK CK GOOD.  PERFORMED EXTENDED PERIOD HIGH POWER ENGINE RUN.  PNEUMATIC SYS FUNCTIONED NORMALLY REF FIM TASK 36-10-00-810-804.
